The best constant in the Rosenthal inequality for nonnegative random variables
AbstractIn the present paper, we obtain the explicit expression for the best constant in the Rosenthal inequality for nonnegative random variables.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Bibliographic InfoArticle provided by Elsevier in its journal Statistics & Probability Letters.
Volume (Year): 55 (2001)
Issue (Month): 4 (December)
Contact details of provider:
Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description
You can help add them by filling out this form.
CitEc Project, subscribe to its RSS feed for this item.
- Ibragimov, Marat & Ibragimov, Rustam, 2008.
"Optimal constants in the Rosenthal inequality for random variables with zero odd moments,"
Statistics & Probability Letters,
Elsevier, vol. 78(2), pages 186-189, February.
- Ibragimov, Rustam & Ibragimov, Marat, 2008. "Optimal Constants in the Rosenthal Inequality for Random Variables with Zero Odd Moments," Scholarly Articles 2624461, Harvard University Department of Economics.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).
If references are entirely missing, you can add them using this form.